# SDR AALA2009022300512

- Difficulty date: February 23, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 27,031 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT FIRST CLASS DIVIDER FLOOR PROXIMITY LIGHT INOPERATIVE.  REPAIRED WIRING IN SIDEWALL.
